MathSciNet Relay Station
MathSciNet bibliographic data
MR626484 58A07 (14G30 57R99)
Akbulut, Selman; King, Henry C. A relative Nash theorem. Trans. Amer. Math. Soc. 267 (1981), no. 2, 465–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement